How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Elliott, LPCC, NCC Your Own Question
Elliott, LPCC, NCC
Elliott, LPCC, NCC, Psychotherapist
Category: Mental Health
Satisfied Customers: 7664
Experience:  35 years of experience as a Licensed Professional Clinical Counselor, National Certified Counselor and a college professor.
40019946
Type Your Mental Health Question Here...
Elliott, LPCC, NCC is online now
A new question is answered every 9 seconds

I need an answer from a female Expert.

This answer was rated:

changing from pristig 150 ml to valdoxan 25 mg day 4

Hi there,

Welcome to Just answer !

Kindly please elaborate your question so that i can gain more insight into your problem ?

Regards..

Customer: replied 3 years ago.


Is it normal to be still getting brain zaps when I have been taking the new medication now for nearly 5 days,I also feel very nauseas,and seem to be on some sort of a high

Hi,

My name is XXXXX XXXXX I’m the moderator for this topic. I noticed that you have opted out your Professional. If you are still waiting for an answer, I will try to find a new professional to assist you! Please keep in mind that sometimes finding the right professional can take a little longer than expected. All of our Professionals come on at varying times, so sometimes it’s a bit difficult to predict. Either way....If you would prefer not to wait, please feel free to let me know, and I will cancel this question for you. Thank you.

Camille

Seeking expert counseling is a sign of strength. A personal relationship with a caring professional is proven clinically effective.

Dear friend,

Pristiq, in part because of its short half-life has been notd for a hight rate of discontinuation symptoms - more that other SSRI and SNRI antidepressants.

Side effects can be intolerably bad, to the point that some users cannot stop because of extremely long-term withdrawal symptoms.

http://www.crazymeds.us/effexor.html

Discontinuation symptoms can be dizziness, nausea, headache, irritability, insomnia, anxiety, fatigue, diarrhea, abnormal dreams, and paresthesia (described as "brain zaps).

Work with your psychiatrist on this to find a very very slow withdrawal schedule to minimze these difficult symptoms.

Some relief can be found for some people by taking Fish OIl or other sources of Omega 3-6-9.

I wish you the blessing of relief from your pain and an intelligent approach to going through this process of weaning.

Warm regards,

Elliottk, MAE, LPCC, NCC, CCMHC
Elliott, LPCC, NCC, Psychotherapist
Category: Mental Health
Satisfied Customers: 7664
Experience: 35 years of experience as a Licensed Professional Clinical Counselor, National Certified Counselor and a college professor.
Elliott, LPCC, NCC and other Mental Health Specialists are ready to help you

Related Mental Health Questions